# SDR AUS20040429

- Difficulty date: May 17, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Bag BAE146300A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: HC321B0018000
- Condition: Fractured
- Location: Mlg
- Part time: 17,954 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR ASSISTOR JACK TRIANGULAR LINK FAILED AT JACK ATTACHMENT POINT.
